# SDR ASAA2013041594494

- Difficulty date: April 15, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 4,946 hours, 1,463 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 8829
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,946 hours, 1,463 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER ANTI ICE INDICATION ON UPPER DISPLAY WITH ENGINE ANTI-ICE SWITCH IN OFF POSITION OCCURRED ABOUT 5000 FT ON APPROACH.  VERIFIED LIGHT GOES OUT WITH A JUMPER  DP1303. WIRING OK REF WDM 30-21-11 ACFT REQ A NEW TAI VALVE.  REPLACED THE NR 2 ENGINE ANTI ICE VALVE IAW AMM 30-21-11-400-801.  VALVE ACTUATES AS COMMANDED BUT POSITION INDICATION STILL FAILS.  REPLACED GD3938-DC IAW SRM 51-40-02. ACCOMPLISHED A/I OPS CHECKED IAW AMM 30-21-00-710-801, INDICATION & OPERATION IS CORRECT.
